# SDR SWAA2024040562466

- Difficulty date: March 13, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACB FLOOR TO SIDE WALL SUPPORT ANGLE IN MULTIPLE FASTENER HOLES BS 727E+9 TO BS 847; LBL-21; WL-156<[01] AT ACB FLOOR TO SIDE WALL SUPPORT BETWEEN BS 727 TO BS 847 LBL 21 WL 156 IAW SRM 51-40-02;[02] REMOVED AND REPLACED AT ACB FLOOR TO SIDE WALL SUPPORT BETWEEN BS 727 TO BS 847 LBL 21 WL 156 IAW SRM 51-40-02; DWG# 146A7500 REV: A
